# SDR 2007UALA04255

- Difficulty date: October 15, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 19,858 hours, 8,740 cycles
- Engine: Iae V2527A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD, RIGHT INBOARD AND RIGHT OUTBOARD SEAT TRACKS BETWEEN FR 42 AND FR 47 HAVE WEAR AT LUGS WHERE FWD SEAT LEGS LOCK INTO TRACKS.  REPLACED SEAT TRACK BETWEEN FR 42 AND FR 47. MAJOR REPAIR AT HMV.
